# SDR REXA2013051300659

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 24,054 hours, 21,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT MSP MAINTENANCE FOUND LIGHTNING DAMAGE TO THE FUSELAGE SKIN IN TWO PLACES BETWEEN FS 275 AND FS 280 ALONG THE DOUBLE RIVET  LINES COMMON TO S-24R.  REPAIRED IAW EA CRJ253-01581 AND ASSOCIATED 8110-3.
